On a conjecture of Tutte concerning minimal tree numbers

F. Gobel, A.A. Jagers

Research output: Contribution to journalArticleAcademic

1 Citation (Scopus)
50 Downloads (Pure)

Abstract

A counterexample is given to a conjecture by Tutte on the minimum number of spanning trees that a 3-connected planar graph with a prescribed number of edges may have.
Original languageEnglish
Pages (from-to)346-348
JournalJournal of Combinatorial Theory, Series B
Volume26
Issue number3
DOIs
Publication statusPublished - 1979

    Fingerprint

Cite this